# SDR ASOA201000109

- Difficulty date: January 25, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 26,436 hours, 22,753 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

70 PERCENT FSH HFEC INDICATION NOTED 0.2" LONG EXTENDING FROM THE BOTTOM FASTENER OF THE ESB FWD CLIP AT APPROX FS 625, RBL 27.5, WL 111.0. FAILS NDT INSP AT THIS TIME.  RECEIVED NEW SERVICEABLE PART FROM STOCK.  DRILLED AND INSTALLED NEW SERVICEABLE ANGLE FOR RBL 27.5 IAW SRM 51-42-06, 51-42-21 AND 51-25-06.
